I take 0.5mg of clonazepam and 5mg of Ambien before bedtime. Clonazepam for Restless Leg Syndrome and to get me to sleep, and Ambien to keep me asleep. They do work, but I am waking up after decent sleep very drowsy and really non-functioning. I continually fall back asleep all day long and have no energy. I don't know if it is the two drugs interacting or one of them causing this. I do know that it is hard and dangerous to stop clonazepam, but not Ambien, so I am thinking of stopping the Ambien as an experiment, to find out what is causing this? I don't feel depressed, but I have physical symptoms of it. Any ideas what I should do?
While like you said you can't just stop the Klonopin, you could try not taking the Ambien. I am just wondering, is the Ambien the immediate release formula or the continuous release (CR) formula? It maybe that if it is the CR formula it is causing the extended sleepiness. I would give your plan a try and see what happens. Otherwise, you might want to check what formula you have and change to the immediate release if that is not what you have.
Hey Ironman, Ambien is deadly. I was prescribed that for 10+ years and it destroyed my career and personal life. Please don't take ambien lightly. Try some other non-hypnotic sleep med instead. Clonazepam was also useless for RLS. It took a trip to the dentist and some dental surgery to discover Lortab was a blessing in relieving RLS - the pain med for my teeth did the trick to help calm my legs and it helped my Xanax 2mg ease me to sleep.I got the nod from my neurologist to continue that regime.And I have no morning hangover. good luck friend diane
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 26 Apr 2011 • 3 answers
Systemic Lupus Erythematosus - Does anyone mind telling me how they were diagnosed. I just went for?
Posted 1 Oct 2011 • 5 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers
Posted 24 Dec 2017 • 0 answers